# SDR FDEA202208081921

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 535 LONGERON 19 LEFT FRAME REPAIR OUTER ANGLE FOUND   CHAFFING .   BLENDED AND FOUND EXCEEDED LIMIT IN ACCORDANCE WITH SRM 53-00-00-2R FIGURE 202   SHEET 1 .FRAME STATION 535 LONGERON 19 LEFT REPAIR CARRIED OUT IN ACCORDANCE   WITH SRM 53-20-07-2R REPAIR 1 FIGURE 202 REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
